ON FIBONACCI NUMBERS WHICH ARE POWERS .2.

被引:0
|
作者
ROBBINS, N
机构
来源
FIBONACCI QUARTERLY | 1983年 / 21卷 / 03期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:215 / 218
页数:4
相关论文
共 50 条
  • [1] FIBONACCI NUMBERS WHICH ARE POWERS
    ROBBINS, N
    [J]. FIBONACCI QUARTERLY, 1978, 16 (06): : 515 - 517
  • [2] Powers of Fibonacci numbers which are products of repdigits
    Lourenco, Abel medina
    [J]. RIVISTA DI MATEMATICA DELLA UNIVERSITA DI PARMA, 2023, 14 (01): : 205 - 215
  • [3] Fibonacci numbers and powers
    不详
    [J]. AMERICAN MATHEMATICAL MONTHLY, 2001, 108 (10): : 978 - 979
  • [4] On a problem of Pillai with Fibonacci numbers and powers of 2
    Ddamulira, Mahadi
    Luca, Florian
    Rakotomalala, Mihaja
    [J]. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 2017, 127 (03): : 411 - 421
  • [5] Binomial Coefficients, Powers of 2 and Fibonacci Numbers
    Bruckman, Paul S.
    [J]. FIBONACCI QUARTERLY, 2008, 46-47 (02): : 187 - 188
  • [6] On a problem of Pillai with Fibonacci numbers and powers of 2
    MAHADI DDAMULIRA
    FLORIAN LUCA
    MIHAJA RAKOTOMALALA
    [J]. Proceedings - Mathematical Sciences, 2017, 127 : 411 - 421
  • [7] FIBONACCI NUMBERS OF GRAPHS .2.
    KIRSCHENHOFER, P
    PRODINGER, H
    TICHY, RF
    [J]. FIBONACCI QUARTERLY, 1983, 21 (03): : 219 - 229
  • [8] On the distance between products of consecutive Fibonacci numbers and powers of Fibonacci numbers
    Bravo, Jhon J.
    Komatsu, Takao
    Luca, Florian
    [J]. INDAGATIONES MATHEMATICAE-NEW SERIES, 2013, 24 (01): : 181 - 198
  • [9] Fibonacci numbers which are products of three Pell numbers and Pell numbers which are products of three Fibonacci numbers
    Rihane, Salah Eddine
    Akrour, Youssouf
    El Habibi, Abdelaziz
    [J]. BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, 2020, 26 (03): : 895 - 910
  • [10] Fibonacci numbers which are products of three Pell numbers and Pell numbers which are products of three Fibonacci numbers
    Salah Eddine Rihane
    Youssouf Akrour
    Abdelaziz El Habibi
    [J]. Boletín de la Sociedad Matemática Mexicana, 2020, 26 : 895 - 910